# SDR R61A202003080379

- Difficulty date: February 19, 2020
- Submitted: March 8, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION FOUND AT THRESHOLD BEAM OF AFT PAX DOOR CUTOUT LOWER MAIN SILL AREA BTW FR 85-87. REPLACED BEAM IAW SRM 51-43-03/04.. ***AIRCRAFT REMAINS IN HEAVY CHECK***
